# SDR UIEA2020063041392

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 26808
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMERGENCY LIGHT BATTERY PACK (M7923) CAPACITY TEST FAILED.  THE BATTERY PACK WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-04.
